Free actions on products of spheres at high dimensions

Date
2013
Authors
Okutan, O. B.
Yalçın, E.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Algebraic and Geometric Topology
Print ISSN
1472-2747
Electronic ISSN
1472-2739
Publisher
Geometry & Topology Publications
Volume
13
Issue
4
Pages
2087 - 2099
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

A classical conjecture in transformation group theory states that if G=(ℤ/p)r acts freely on a product of k spheres Sn 1 ×...× Sn k, then r ≤ k. We prove this conjecture in the case where the dimensions {ni} are high compared to all the differences |ni-nj| between the dimensions.

Course
Other identifiers
Book Title
Keywords
Primary : 57S25, Secondary : 20J06
Citation
Published Version (Please cite this version)